Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe itching that causes swells and bump. Is histamine helpful in this ?

hello doctor , i have been experiencing severe itching expecially at nights and this causes swells and bump like goose pimples on my body when i scratch. my doctor prescribed histamine for me and it worked. but i noticed that when ever i stoped taking the pills within two days, the problem comes back. can i continue to take it because am scared there can be side effects thank you
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.It is important to know the reason for this allegy.You should get your blood counts and blood sugar done to look for the cause.You can take anti allergic tablets as per the need without any problem,but diagnosis is must.Please discuss this with your doctor.
wishing you good health.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have allergic reaction known as URTICARIA
u are taking right medicine i think it is anti histaminic .
it is safe and effective drug
as u develop it 2 day after stopping drug means u have very low allergy
u need to find out the cause
it may be due to some food ,drink ,pollution etc
u can go for allergic sensitivity test also
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor